Equate - Allergy Relief - Fexofenadine 180 mg, 60 Tablets (Compare to Allegra Allergy)

Equate - Allergy Relief - Fexofenadine 180 mg, 60 Tablets (Compare to Allegra Allergy)

Regular price $28.16
/

Equate - Allergy Relief - Fexofenadine 180 mg, 60 Tablets (Compare to Allegra Allergy)

  • Compare to Allegra Allergy active ingredient.
  • Relief of: Sneezing, Runny Nose, Itchy, Watery Eyes, Itchy Nose or Throat.
  • Indoor & Outdoor Allergies.
  • Original Prescription Strength. Non-Drowsy.
  • 60 Tablets. 2-30 Bottles.

One Stop Shop

YOU NAME IT WE GOT IT!

With our broad range of products, you will be sure to find the best essentials from home & office use to fitness and groceries, and much more of random products you didn't know you were looking for.

Don't take our word for it

I never knew I could find everything that I need at one single place. Very delighted to see the wide variety of products

There was everything that I needed here with premium quality

Check our women collection

Optional button

Give your plants
The Care they deserve